# SDR VNAA2017090611101

- Difficulty date: September 6, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 31,778 hours, 31,790 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  THE CREW TRIED TO RETRACT THE LANDING GEAR AND RECEIVED A GEAR DISAGREE WARNING MESSAGE.  THE MAIN GEAR DISPLAYED UP AND LOCKED,  BUT THE NOSE GEAR WAS STILL SHOWING DOWN AND GREEN. FOLLOWED THE QRH AND SELECTED THE GEAR MANUAL RELEASE AND ALL GEAR SHOWED DOWN AND LOCKED. DIVERTED AND DECLARED AN EMERGENCY. MAINTENANCE VISUALLY INSPECTED THE GEAR AND NO DEFECTS WERE FOUND. THE LANDING GEAR RETRACTION SYSTEM WAS THEN PLACED ON MEL.
